Vol. 28, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On approximation by dilations of distributions

Sav Roman Harasymiv

Vol. 28 (1969), No. 2, 363–374
Abstract

Let E be a locally convex space of temperate distributions and suppose that u E. We attempt to characterize the closed vector subspace of E generated by the set of all distributions having the form u(a1x1 + b1,,atxn + bn) where a1,,an, b1,,bn are real numbers with a1,,an being nonzero. The characterization is effected in the case when the topology on E satisfies certain conditions.

Mathematical Subject Classification
Primary: 46.40
Milestones
Received: 9 August 1967
Published: 1 February 1969
Authors
Sav Roman Harasymiv